# SDR SIMA20130603015

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,882 hours, 29,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12007294601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND STRINGER 18 RIGHT, IS CORRODED BETWEEN FRAMES 13 AND 14. THE ACFT WAS REMOVED FROM SERVICE.   R & R STRINGER PROFILE BETWEEN FRAMES 13 AND 14 AT STRINGER 18 RT IAW SRM 51-40-02.  THE ACFT WAS RETURNED TO SERVICE.
